# SDR CALA2019111101952

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75068
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT ANGLE CORR STA 787 TO STA 847 RBL 13.84 (REF NR 99851984) REMOVED CORROSION ON FLOOR SUPPORT ANGLE BETWEEN STA 787 TO STA 847 RBL 13.84 AS PER B737-800 SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER REF B737-800 SRM 53-00-53. REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION FROM STA 755 TO STA 887 RBL 13.84 AS PER B757-800 SRM 53-00-53. REPAIR 3 AND SRM 51-40-02 ADD
